# SDR ASAA201912031488

- Difficulty date: December 2, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 16,252 hours, 5,267 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWICE ON THE GROUND AND ONCE IN FLIGHT AT CRUISE, VNAV MODE EXITED, ADDITIONALLY, FMA REMAINED IN TOGA MODE ON DEPARTURE, MANUALLY SELECTED DESIRED MODE(S) W/MCP CONTROLS. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 22-11 TASK 831, FMCS BITE - NO FAULTS ADIRS BITE- NO FAULTS. FQIS BITE NO FAULTS. DFCS BITE NO FAULTS. NO 30 DAY HISTORY.
